Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have hair fall. Taking thyroid tablet. Prescribed MX5 and follihari

I am suffering hair fall since three months. I have got one alopecia bald pattern patch also. I have been using thryroid tablet for two months and stopped it suddenly. after two months i am facing hair fall seviourly. i consultant a doctor. i have beta talesmina trait with vitamin b 12, vitamin d deficienly. my report is normal but doctor told me to wait for six months for the exact report as have already used and stopped it. doctor has written tablets. I went to dermotologist also. she has given MX 5 and follihari tablet for me. and also diprobec lotion to apply for the affected area.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
From the description provided, what I gather is that you are having alopecia area and telogen effluvium.
Alopecia areata is characterised by round oval patches of hair loss which may resolve spontaneously.
Telogen effluvium is diffuse thinning of hair and in your case could be due to thyroid disorder, vitamin B12 deficiency, vitamin d deficiency.

As far as treatment provided is concerned diprobec lotion is for alopecia areata and minoxidil solution and follihair is for telogen effluvium. But to have a good hair growth you need to normalise vitamin B12 , vitamin d and thyroid levels and for the same you need to consult a physician so that these can be provided as supplements in proper dosage. Simply applying minoxidil without treating the underlying cause won't help much.
For vitaminnB12 you can take neurobion forte daily. However if the levels are too low injectable vitamin B12 might be required to replenish the deficient vitamin. Vitamin D can be taken as a weekly dose of calcirol sachet and tablet thyonorm may be required for hypothyroidism. The dosing required depends upon the degree of hypothyroidism and the same can be advised by your consulting physician.

Hope that helps
Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor